Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taken i-pill immediately after unprotected sex. Having white discharge with abdominal pain. Pregnant?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 9545 Questions
I had unprotected sex with my bf 7 days ago which happened to be 16th day of my 28 day cycle, immediately after I had taken one Ipill. Now its been 6 days since and I have experienced on-off lower abdominal pain and some white sticky discharge, no other symptom apart from these. What does this mean? Could I be pregnant?
Posted Mon, 21 May 2012 in Pregnancy
Answered by Dr. Rakhi Tayal 51 minutes later
Thanks for posting your query.
Since you have taken an emergency contraceptive pill immediately after the act, your chances of being pregnant are negligible. Please do not worry.
The symptoms that you are having are nonspecific and are not suggestive of pregnancy. Also, the symptoms of pregnancy do not appear till 10 days after fertilization.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Taken i-pill immediately after unprotected sex. Having white discharge with abdominal pain. Pregnant? 31 minutes later
Thank You so much for the prompt reply. There's just one other thing I would like to know. My normal periods are due on 26th of this month after taking an Ipill I'm aware that it might get delayed by a week, in the meanwhile are there any Ipill related symptom I should anticipate now? I have still not experienced any vaginal bleeding which is indicated to happen after 5-7 days of taking the pill.
Answered by Dr. Rakhi Tayal 3 minutes later
Thanks for writing again.
Apart from an irregular vaginal spotting, it might cause mild nausea or headache in few women. You r next period may also be delayed by few days. Apart from these, you are not likely to have any more side effects now.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor